# SDR 29GA2017122900002

- Difficulty date: December 29, 2017
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA EMERGENCY ARM LIGHT INOERATIVE.  SECURED EMERGENCY ARM SWITCH ON THE FLIGHT ATTENDANT PANEL,  EMERGENCY LIGHTING OPS TESTED GOOD IAW AMM 33-50-00-05.
